# SDR SWAA2025041523718

- Difficulty date: April 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 60,660 hours, 33,477 cycles
- System (JASC): 7100 · Powerplant System
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG. HIGH STAGE REGULATOR BRACKET HAS A CRACK.
